# SDR IXXA96137

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46142
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1495
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE EXTERNAL PLATING WAS FOUND TO BE CORRODED AT FUSELAGE STATION 1495 AND LONGERON 32 RIGHT.  REPAIR OF THE PLATING WAS ACCOMPLISHED BY CUTTING OUT THE DAMAGED AREA, FABRICATING AND INSTALLING REPAIR FILLERS AND DOUBLERS IAW THE STRUCTURAL REPAIR MANUAL AND FAA DER APPROVED DRAWING A89-R06.  (M)
